# SDR ERAA097511

- Difficulty date: July 21, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101042
- Part serial: A13700845
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,168 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOIDED AT TIP BLOCK AREA.  X-RAYED, ULTRASONIC, INSPECTED, PERFORMED ALL SCHEDULED INSPECTIONS UP TO AND INCLUDING 1500 HR INSPECTION.  REPLACED BOTH PRIMARY POLYURETHANE STRIPS.  REPLACED BOTH SUPPLEMENTAL POLYURETHANE STRIPS AND REPAIRED TIP WEIGHT COVER ON PADDLE A.  REPLACED PITCH HORN BUSHINGS ON BOTH PADDLES.  REPLACED PIVOT RETAINERS, REPLACED TIP CAP ON PADDLE B REPLACED SPAR PLUG REPLACED AND REASSEMBLED CENTER HARDWARE.  REFINISHED PAINT STATIC BALANCED.
